# SDR CALA2024061201776

- Difficulty date: June 11, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 65,002 hours, 28,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D534720960000
- Condition: Corroded
- Location: Frms 68-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR SUPPORT Y160.5 (FR 68-70) REQUIRES REPLACEMENT DUE TO CORROSION REF STS N0062. REMOVED AND REPLACED AFT FLOOR BEAM AT Y160.5 FR6 8-FR70, IAW SRM 51-42-11.
